How can I stop my injection site getting a raised red are . am on my second Saxenda pen and I am getting a red raised itchy hive after each injection . Has anyone else experienced this and how long does it take to go away ? I am concerned that I am doing something wrong ? Any tips to avoid it appreciated
Use an alcohol pad before AND AFTER you inject. That should do the trick but you can also just put some cortisone cream on the site after the alcohol pad, after injection. Be sure you really clean the area well after injection with the alcohol pad. This is what my allergist does with my allergy shots so I decided to try it for the same day too and it works every time.
- Saxenda Information for Consumers
- Saxenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saxenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.